# SDR CALA2025021900381

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,405 hours, 34,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5348021221002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL AREA AT FR 67 LST42-RST42 HAS EXFOLIATION.   REMOVED AND REPLACED CORRODED FRAME PROFILE AT FR67 WITH A NEW F RAME PROFILE AT FR 67 IAW A320 SRM 51-42-11-001 PARA F.
